MathSciNet Relay Station
MathSciNet bibliographic data
MR2322739 11L05 (11L07 11T23 14G10)
Hong, Shaofang $L$-functions of twisted diagonal exponential sums over finite fields. Proc. Amer. Math. Soc. 135 (2007), no. 10, 3099–3108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement